# SDR CALA2017120904373

- Difficulty date: December 8, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 39,068 hours, 13,715 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5510-01843 REV E OP 1 LT HORIZ STAB LOWER INSPAR SKIN FOUND CRACK AT STA 138.7 APPROX 8.2 FROM FWD SPAR. LT HORIZ STAB LOWER INSPAR SKIN REPAIRED AS PER SRM 55-10-01 REPAIR 11 JUST AT STA 138.7 APPROX 8.2'' FROM FWD SPAR. THIS REPAIR IS A CAT B REPAIR.
